JournalsrmiVol. 19, No. 1pp. 195–219

A partial regularity result for a class of Stationary Yang-Mills Fields in high dimension

  • Yves Meyer

    ENS-Cachan, Cachan, France
  • Tristan Rivière

    ETH Zürich, Switzerland
A partial regularity result for a class of Stationary Yang-Mills Fields in high dimension cover
Download PDF

Abstract

We prove, for arbitrary dimension of the base n4n\ge 4, that stationary Yang-Mills Fields satisfying some approximability property are regular apart from a closed subset of the base having zero (n4)(n-4)-Hausdorff measure.

Cite this article

Yves Meyer, Tristan Rivière, A partial regularity result for a class of Stationary Yang-Mills Fields in high dimension. Rev. Mat. Iberoam. 19 (2003), no. 1, pp. 195–219

DOI 10.4171/RMI/343